Jump to content

Moon500 hypersensitivity


Moon500

Recommended Posts

I suffer from hypersensitivity on nervous system my eyes shaking I can not tolerate any emotional situation I feel so dizzy and bad vertigo my fingers are shaking and if I took magnesium I feel in coma any one suffer the same

Link to comment
  • Member

Moon500,

 

I see you have been a member since July 27 but I cannot find an introductory topic for you on this board, nor can I find but 2 of your posts. Are you suffering from 'withdrawal syndrome' from cutting psych meds too fast? Eye and head problems manifest like those you have written about if this is the case.You may want to start a topic for yourself and tell us a little about your situation, maybe we can help. Otherwise, I am not sure that just a simple yes to the questions you have asked will do you much good. If English is not your native language you may need someone to translate for you.

 

See this topic for instructions on how to start:

Please start a topic about yourself in this forum

What happened and how I arrived here: http://survivingantidepressants.org/index.php?/topic/4243-cymbaltawithdrawal5600-introduction/#entry50878

 

July 2016 I have decided to leave my story here at SA unfinished. I have left my contact information in my profile for anyone who wishes to talk to me. I have a posting history spanning nearly 4 years and 3000+ posts all over the site.

 

Thank you to all who participated in my recovery. I'll miss talking to you but know that I'll be cheering you on from the sidelines, suffering and rejoicing with you in spirit, as you go on in your journey.

Link to comment
  • Administrator

Welcome, Moon.

 

I moved your posts here to start your Intro topic. You can add to this topic to track your progress.

 

cymbaltawithdrawal had some good questions. I hope you come back and answer them here.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 2 years later...

Hi I am 3 years off ecitalpram and valdoxan i took them only 4 months  only I have sever dp and dr and my brain is paralysed not moving stiff regid can not use my sides to turn or look , movement is confusing can not coordinate plus not familiar to move my body . 

plz I need help any one experience this ? How long it take ? Dose this heal ? what is help me ? 

Thank u 

Link to comment
  • Moderator Emeritus

Hi Moon, I moved your posts about brain regidity (rigidity?) to your Intro topic.

 

Please create your drug signature:   Instructions:  Withdrawal History Signature

 

Having this information may assist us to answer your question about brain rigidity.  Thank you.

 

 

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy